Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drug side effects losartan potassium

Premium Questions

Dr.   Rishu Saxena MD

I wanted to find out if Cozaar- Losartan Potassium chemical makeup containing Potassium salts ... that this drug can cause Gastritis in 5 % of the population? ... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Lilit Baghdasaryan MD

I have Been very fatigued, I take Hydrochlorothiazide and Losartan Potassium and Amlopidine and all I want to do is sleep, no energy and weak. Is this too much and 8 other prescriptions from thyroid ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Albana Sejdini MD

my doctor started me on 100 mg of losartan potassium . this made me very sick. is it okay to cut these pills in half? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Chobufo Ditah MD

My endocrinologist suggested I quit taking Tekturna because it interacts poorly with Losartan Potassium so I just stopped taking it after taking it for years. I'm hoping there will be no ill affects due ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Noble Zachariah MD

Please Which combination is better. Losartan Potassium and Metropolol or Mircadis and Metropolol ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Deepthi Punugunta MD

I am currently taking 100mg of losartan potassium once daily for high blood pressure. Also I am .... Could this be a reaction from either of the drugs I am currently. Or could it be an after effect ... View answer

Answered by : Dr. Deepthi Punugunta ( Internal Medicine Specialist)
Dr. Olgeta Xhufka MD

side effects of fluoxetine,pramipexole, bupropion xl, hydrochlorothiazide, losartan potassium ... - 10 minutes associated with any of these drugs? ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Michelle Gibson James MD

I am taking 100 mg losartan potassium. My blood pressure has been flunctiating between 153/92 high to 101/78. Today I was standing washing dishes began to feel dizzy. My BP was 83/51 p. 81@ 1:50 p.m. took ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Saranya Ramadoss MD

just started losartan potassium as a replacement for Spironalactone. (that Spironalactone for high ... dryness or somethings constantly in the eye. Could this be a side effect of the... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.  Dorina Gurabardhi MD

Are there any side effects of Loprin as I am using it 1 tablet per week, for 2 years. I am asking ... PLUS ( diuretic, losartan potassium/ hydrochlorothiazide ) for last 1 year. ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Srilatha Myaka MD

no there is no such side effect for losartan constipation might be due to decreased intake of fiber potassium levels should be checked once in three months regards Dr srilatha

Dr. Vaddadi Suresh MD

yes, it is a side effect of the drug

Dr.  BR Hudda MD

No major side effects